Approximating by the Wishart distribution

Kollo, Tonu, Kollo, Tõnu, von Rosen, Dietrich . Annals of the Institute of Statistical Mathematics 1995. 47 (4) :767-783

Locate this article in:

Bibtex

@article{CIS-123765,
  Author = {Kollo, Tonu and Kollo, Tõnu and von Rosen, Dietrich},
  Title = {Approximating by the Wishart distribution},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {47},
  Number = {4},
  Year = {1995},
  Pages = {767--783},
  Keywords = {Edgeworth expansion}
}

Similar articles